Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A three-curves theorem for viscosity subsolutions of parabolic equations


Author: Jay Kovats
Journal: Proc. Amer. Math. Soc. 131 (2003), 1509-1514
MSC (2000): Primary 35B05, 35K55
Published electronically: September 4, 2002
MathSciNet review: 1949881
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a three-curves theorem for viscosity subsolutions of fully nonlinear uniformly parabolic equations $F(D^{2}u,t,x)-u_{t}=0$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35B05, 35K55

Retrieve articles in all journals with MSC (2000): 35B05, 35K55


Additional Information

Jay Kovats
Affiliation: Department of Mathematical Sciences, Florida Institute of Technology, Melbourne, Florida 32901
Email: jkovats@zach.fit.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06664-9
PII: S 0002-9939(02)06664-9
Received by editor(s): December 15, 2001
Published electronically: September 4, 2002
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2002 American Mathematical Society